American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A03) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Per H. Enflo, Vladimir I. Gurariy and Juan B. Seoane-Sepúlveda. Some results and open questions on spaceability in function spaces. Trans. Amer. Math. Soc. 366 (2014) 611-625.
Abstract, references, and article information
View Article: PDF

[2] Clément de Seguins Pazzis. Large affine spaces of non-singular matrices. Trans. Amer. Math. Soc. 365 (2013) 2569-2596.
Abstract, references, and article information
View Article: PDF

[3] Frank Okoh. A bound on the rank of purely simple systems . Trans. Amer. Math. Soc. 232 (1977) 169-186. MR 0498625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. P. Sheets. Trace algebras . Trans. Amer. Math. Soc. 165 (1972) 389-423. MR 0294359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] James Byrnie Shaw. General vector calculus . Trans. Amer. Math. Soc. 24 (1922) 195-244. MR 1501223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Leonard Eugene Dickson. Linear algebras . Trans. Amer. Math. Soc. 13 (1912) 59-73. MR 1500905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1